CSN Login
Members Online: 4

A Question

Gina 1009's picture
Gina 1009
Posts: 14
Joined: Aug 2012

Hello. I am a member who came on here awhile ago. I have had two clean PET scans, one in December of 2012 and one in July of 2013. My next

scan will be in January. I am in remission for Non-Hodgkins Lymphoma Diffuse B Cell. My last chemotherapy of RCHOP was October, 2012.

I have a question to put out there. I had been feeling very well, strong, and energetic until about six weeks ago. I still have my energy but I started

getting minor stomach cramping with indigestion problems and now I have this about every other day. The stomach problems.

I went to my primary doctor and she authorized a CAT scan and blood work. The CAT scan came back fine and so did the blood work but I continue with

these symptoms. She is continuing to monitor me. I made an appointment with my oncologist just to follow up and I found that he had moved his office

with no notification to us. It is not far from his other office but I felt it lacked professionalism. He was wonderful during my treatment and I can't see

myself with another specialist at this time but this made me wonder how important are patients? I feel anything unusual that happens after this disease

should be taken care of and it is very worrying. Perhaps one of the real side effects of this is the mental part. Thank you for listening. I have been feeling

quite insecure and perhaps I was taking for granted that I was feeling really good for so long. This place was always somewhere to come with people that would

understand when others don't.



Posts: 285
Joined: Jun 2012

Hello Gina:

I have Non-Hodgkins B Cell Lymphoma and have been treated with Rituxan infusions every six months for two years.  The last set of infusions will start this Friday for 4 weeks.  Has been going well.  Will find out what happens next probably beginning of next year.  Had a clean Pt-Scan  several months ago.


I have also been having stomach problems for a few months and have attributed it to anxiety.  I keep worrying that I will not be OK for the final set of Rituxan infusions.  I see my oncologist on Tuesday Nov. 19.  


Sounds like both of us may be having the jitters which is very understandable.


I am sure you will soon be hearing from others.  Keep in touch.  Good luck to both of us.



allmost60's picture
Posts: 3187
Joined: Jul 2010

Hi Gina,

 Your post reminded me of my bad experience with my first Oncologist. I received a letter in the mail on a Saturday saying my Onc was no longer with the clinic and I would need to come in on Monday to pick a new doctor. Here's the crazy part...I had just seen my Onc on Tuesday for my second round of chemo and she didn't say a word. The Saturday the letter came I was just finishing my 5 day course of prednisone which I had to take after each round of chemo. I had told my Onc on Tuesday how crazy the prednisone made me feel and asked her if there was anything we could do to make it easier. She had nothing to offer other than to say for me to take deep breaths and try to stay calmer, maybe a hot bath would help. Here's the rub with me...she knew she was leaving on Tuesday and she knew how scared and creepy I got while on the pred, but didn't give a thought how I would feel being without a Onc after just starting treatment. Talk about insensitive...she took the cake, in my opinion. I told my new Onc how I felt about the situation and he promised nothing like that would happen with him. So far so good, he's still my Onc and I've been very happy with him. It flat amazes me how some doctors can be such jerks. I'm sorry you had to go through this, but just wanted you to know, it happens more often than we think, and we arn't alone. Take care, and I hope your stomach issues work out to be something minor. Best wishes...Sue

(Follicular NHL-stg3-grd2-typA-Dx 6/10-age 63) In Remission

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network